Discrete Mathematics & Theoretical Computer Science, Vol 1 (1997)

Font Size:  Small  Medium  Large
DMTCS vol 1 no 1 (1997), pp. 139-147

Discrete Mathematics & Theoretical Computer Science


Volume 1 n° 1 (1997), pp. 139-147

author:S. Cojocaru and V. Ufnarovski
title:BERGMAN under MS-DOS and Anick’s resolution
keywords:Gröbner basis, Hilbert series, resolution
abstract:Noncommutative algebras, defined by the generators and relations, are considered. The definition and main results connected with the Gröbner basis, Hilbert series and Anick’s resolution are formulated. Most attention is paid to universal enveloping algebras. Four main examples illustrate the main concepts and ideas. Algorithmic problems arising in the calculation of the Hilbert series are investigated. The existence of finite state automata, defining thebehaviour of the Hilbert series, is discussed. The extensions of the BERGMAN package for IBM PC compatible computers are described. A table is provided permitting a comparison of the effectiveness of the calculations in BERGMAN with the other systems.
reference: S. Cojocaru and V. Ufnarovski (1997), BERGMAN under MS-DOS and Anick’s resolution, Discrete Mathematics and Theoretical Computer Science 1, pp. 139-147
ps-source:dm010110.ps ( 823 K )
pdf-source:dm010110.pdf ( 1128 K )

The first source gives you the `gzipped' PostScript, the second the plain PostScript and the third the format for the Adobe accrobat reader. Depending on the installation of your web browser, at least one of these should (after some amount of time) pop up a window for you that shows the full article. If this is not the case, you should contact your system administrator to install your browser correctly.
Automatically produced on Tue Jan 19 17:49:00 MET 1999 by gustedt